# SDR SWAA2024062488998

- Difficulty date: May 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION OBTAINED FROM FWD FASTENER HOLE OF INTERCOSTAL AT COCKPIT FLOOR STA 250 RBL 4.<[01] ACCOMPLISHED EA 24-153-01485. REF FAULT TTG8Q00TH8E7;[02] STEP 1 IN CORRECTIVE ACTION ENTER IN ERROR;[03] ACCOMPLISHED EA 24-153-01485;[04] VERIFIED STEP 3
